# SDR CALA0600251

- Difficulty date: July 15, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N17345
- Make and model: Boeing 7373T0
- Aircraft serial: 23583
- Aircraft time: 58,512 hours, 26,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545875070
- Condition: Corroded
- Location: Bs 291-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-1 DOOR Z-ANGLE CORRODED FROM STA 291.5-344, RBL 52-54.  A NEW Z-ANGLE WAS INSTALLED IAW SRM 51-40-01.
